Research Repository

Some singular value and unitarily invariant norm inequalities for Hilbert space operators

Taghavi, A, Darvish, V, Nazari, HM and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Some singular value and unitarily invariant norm inequalities for Hilbert space operators. Annali dell'Universita di Ferrara, 63 (2). 377 - 389. ISSN 0430-3202

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: operator inequality; Schatten p-norm; compact operator; Hermite-Hadamard inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Feb 2018 04:43
Last Modified: 19 Aug 2019 06:35
URI: http://vuir.vu.edu.au/id/eprint/35679
DOI: https://doi.org/10.1007/s11565-017-0271-5
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar